# SDR DL72S982557

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: 1l Doorway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN F/C AND ENTRY DOOR AREAS INOP.  FOUND WIRES TO 1L DOOR EXIT LIGHT PINCHED BEHIND SIDEWALL AREA.  REPAIRED AND REPLACED BATT AND RACK DUE BLOWN FUSES.
